# SDR FDEA201903140620

- Difficulty date: March 14, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE  (WING SIDE) ACTUATOR   OUTBOARD HOLE BORE CORROSION CORROSION AT RIGHT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE)   ACTUATOR OUTBOARD HOLE BORE  (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT   AS PER MD-11 CMM 57-44-08.OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED   AS PER MD-11 CMM 57-44-08 AND E.A. # : 1-5750-T0345819 A P1 STEP 1B. TITLE : WINGS-FLIGHT   SURFACES-EO 1-5750-7-5002-RH WING- OUTBD FLAP INBD HINGE ASSY (WING SIDE)-   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
